Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Ear ache radiating to neck and shoulder blades a day after taking medicines. Should I be worried?

Hi ..i recently went to the doctor ive been having an ese ache that hora down my right neck to my shoulder Blades.doc tld me it was due to inflmmation if the outer ear I have no visible symptoms on the outside problem is its only been a day with my antibiotic and I feel the pain running down more should I be worried ?
Asked On : Tue, 29 Jan 2013
Answers:  1 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
Aug 2013
hello and welcome to HCM,

I have understood your concern about the ear pain and your shoulder pain also...

Since you have already started the antibiotic and since its only a day then you may wait for four to five days for the effect of the tablets to come through.
You may want to add tablet pantoprazole 40 mg twice daily before food for two weeks. Your doctor will know about this drug.

You can also try antibiotic injection like ceftriaxone in dose of 1g if the pain does not get relieved.

Meanwhile do not strain or exert yourself too much and do not try to clean the ear

take care and get well soon

Dr Sriram Nathan
Answered: Mon, 2 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor